Bulletin of the American Mathematical Society

Review: Serge Lang, Introduction to algebraic geometry

M. Rosenlicht

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 6 (1959), 341-342.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523358

Citation

Rosenlicht, M. Review: Serge Lang, Introduction to algebraic geometry. Bull. Amer. Math. Soc. 65 (1959), no. 6, 341--342. https://projecteuclid.org/euclid.bams/1183523358


Export citation